| Model Number |
IPN048895 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device history review for the et tube, hvt, 7.0 lot# 73c1900318 investigation did not show issues related to the complaint.The customer complaint cannot be confirmed since the product sample is not available to perform a proper investigation and determine the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
Event or Problem Description
Reported issue: the customer noticed that the cuff was leaking while patient was intubated and needed to make an exchange for another tube.There was no reported injury and patient condition reported as fine.